MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT DISTA; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT DISTA; CATHETER, EMBOLECTOMY
Model Number 45030
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Device Difficult to Setup or Prepare (1487); Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.The target lesion was located in the left lower leg artery.An angiojet solent dista catheter was used for thrombectomy procedure.However, the catheter would not prime and an error message occurred.The window on the console was cleaned but the catheter cannot be recognized nor prime.The catheter did not enter the patient's body but the patient was already sedated when the issue occurred and diagnostic catheter was already in the vessel.No other catheter was available so the procedure was aborted.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a solent dista thrombectomy system.The pump assembly, effluent/supply line, shaft, tip, and spike line were visually inspected.Inspection presented no damage or irregularities to the pump assembly or the device.Functional testing was performed by placing the device in the angiojet ultra console.The barcode was able to be read instantly with no errors or difficulties and was able to go into prime mode.The complaint device ran through the full priming cycle and 120 seconds in thrombectomy mode.The device ran within normal range, without any issue, or leaks from the pump assembly or device and with no console errors/alarms.
 
Event or Problem Description

Brand Name
ANGIOJET SOLENT DISTA
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10374071
Report Number2134265-2020-10591
Device Sequence Number16924218
Product Code DXE
UDI-Device Identifier08714729889731
UDI-Public08714729889731
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K113363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2022
Device Model Number45030
Device Catalogue Number45030
Device Lot Number0025449089
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2020
Initial Date Received by Manufacturer 07/26/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1